Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the problem of exit


Authors: B. J. Matkowsky and Z. Schuss
Journal: Bull. Amer. Math. Soc. 82 (1976), 321-324
MSC (1970): Primary 35B25, 60H10, 34F05
DOI: https://doi.org/10.1090/S0002-9904-1976-14041-4
MathSciNet review: 0436349
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Friedman, Stochastic differential equations, Academic Press, New York, 1975. MR 494490
  • 2. J. Grasman and B. J. Matkowsky, A variational approach to boundary layer problems and resonance for ordinary and partial differential equations, SIAM J. Appl. Math. (submitted).
  • 3. R. Z. Has'minskiĭ, Diffusion processes with a small parameter, Izv. Akad. Nauk SSSR Ser. Mat. 27 (1963), 1281-1300. (Russian) MR 29 #6530. MR 169278
  • 4. N. Levinson, The first boundary value problem for $\epsilon\Delta u+A(x,y)u_x+B(x,y)u_y+C(x,y)u =D(x,y)$ for small $\epsilon$ , Ann. of Math. (2) 51 (1950), 428-445. MR 11, 439.
  • 5. A. D. Ventcel' and M. I. Freĭdlin, On small perturbations of dynamical systems, Uspehi Mat. Nauk 25 (1970), no. 1 (151), 3-55 = Russian Math. Surveys 25 (1970), no. 1, 1-56. MR 42 #2123. MR 267221

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B25, 60H10, 34F05

Retrieve articles in all journals with MSC (1970): 35B25, 60H10, 34F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14041-4

American Mathematical Society